# SDR DALA2025040702631

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,013 hours, 38,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 AMOC, ERA 625135-14, MONITOR INSPECTION LOG FUSELAGE / EXTERNAL SKIN / BSTA 560 BTW S-25R & S-26R / CARGO # 1 DOOR CUTOUT / LOWER FWD CORNER / ELONGATED HOLE. CORRECTIVE ACTION: REF ERA 625135-14AD. (0897824)
